# SDR UIEA2022052500544

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW #4 SPOILER FOUND 1EA DENT MARK AS MARKED.  PERFORMED METAL HOTBOND REPAIR AS PER SRM 51-70-10 REPAIR 4 AND FIGURE - 201 REV94 ,FEB20/2022
